DOI 10.20471/acc.2022.61.s1.15
DRUG-INDUCED HYPERSENSITIVITY SYNDROME CAUSED BY LAMOTRIGINE, A CASE REPORT.
Аннотация
Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome, also known as drug-induced hypersensitivity syndrome (DIHS), is an under-recognized and potentially life-threatening hypersensitivity reaction associated with a variety of medications, many of them anti-epileptics. Patients with DRESS syndrome typically present with rash, swelling, fever, and systemic manifestations. We report a case of a patient admitted to out hospital after the administration of an anticonvulsive drug lamotrigine. She was presented with high fever, rash, face oedema and elevated liver enzymes. At admission, all previous medications were discontinued, systemic corticosteroid therapy was administered, and the patient was monitored for signs of clinical recovery. This case report suggests that in patients presenting with skin rash and systemic abnormalities after a recent change in medications, physicians should consider DRESS syndrome as a possible diagnosis and switch to a more aggressive therapy if removal of the offending agent does not result in clinical improvement. Early diagnosis can reduce the risk of complications and the mortality rate.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.